The localization problem for a random elastic continuum with dispersion

Leonid V. Berlyand, S. A. Molchanov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)346-348
Number of pages3
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume49
Issue number4
DOIs
StatePublished - Apr 1 1991

Fingerprint

Continuum

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{f4be150b37f641c69707dbd86a3f7aa4,
title = "The localization problem for a random elastic continuum with dispersion",
author = "Berlyand, {Leonid V.} and Molchanov, {S. A.}",
year = "1991",
month = "4",
day = "1",
doi = "10.1007/BF01158207",
language = "English (US)",
volume = "49",
pages = "346--348",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Springer Science + Business Media",
number = "4",

}

The localization problem for a random elastic continuum with dispersion. / Berlyand, Leonid V.; Molchanov, S. A.

In: Mathematical Notes of the Academy of Sciences of the USSR, Vol. 49, No. 4, 01.04.1991, p. 346-348.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The localization problem for a random elastic continuum with dispersion

AU - Berlyand, Leonid V.

AU - Molchanov, S. A.

PY - 1991/4/1

Y1 - 1991/4/1

UR - http://www.scopus.com/inward/record.url?scp=34249919639&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249919639&partnerID=8YFLogxK

U2 - 10.1007/BF01158207

DO - 10.1007/BF01158207

M3 - Article

AN - SCOPUS:34249919639

VL - 49

SP - 346

EP - 348

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -